MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 20FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 20FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6158MF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the catheter came off of the tube of the bag during use.It appeared that the connection was loose.There was no patient harm.
 
Additional Manufacturer Narrative
Note - section d4 has been updated to include lot number: 1923317364 one decontaminated drainage bag with date code 238-9d61 and one 18 fr catheter were received at the manufacturing site on november 19, 2020 for evaluation.According to the date code 238-9d61, lot number 1923317364 was obtained.The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the issue described by the customer.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Visual and functional evaluations were performed, and the reported condition could not be confirmed; the sample received did not show the disassembly of the catheter and the pvc tube.The sample was found to be working according to quality specifications.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.We will continue to monitor the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
CURITY MONO-FLO 20FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10712366
Report Number9612030-2020-02668
Device Sequence Number3899263
Product Code KNX
UDI-Device Identifier10884521050563
UDI-Public10884521050563
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6158MF
Device Catalogue Number6158MF
Device Lot Number1923317364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date02/05/2021
Patient Sequence Number1